# SDR ASAA2015021510662

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 67,313 hours, 44,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236523
- Condition: Cracked
- Location: Bs 727e-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN FOUND 10 INCHES ABOVE S-25R LOCATION 727F+ 18 TO 727F + 20 RIGHT ABOVE EDGE OF SR- 24R VERIFIED CRACK WITH HFEC PART 6. CHUBBARD 57797. GROUNDED - YES. (RESOLVED ON W/O: 289152 TASKCARD: N/R-00001 ) REPAIRED CRACK IN FUSELAGE SKIN @ S25R, 727F IAW B737 400 SRM 53 00 01 2R 31 DETAIL VII CATEGORY B REPAIR 60,000 CYCLES THRESHOLD FOR METHODS AND INTERVALS REFER TO THE OPERATORS REPAIR ASSESSMENT PROGRAM.
